# SDR ASAA2015080312711

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 4,128 hours, 1,377 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL FILTER "DELTA-P" RED INDICATOR HAS EXTENDED.  ACFT GROUNDED.  R & R APU OIL FILTER ELEMENT IAW AMM 49-91-13.  OPS CK GOOD, LEAK CK GOOD.  INSPECTION OF MAGNETIC DRAIN PLUG GOOD, NO DEFECTS NOTED.
